# SDR ASOA201703201354

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031543S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 310.00 CORRODED FWD SIDE BTW STR 26R-26L. COMPLIED WITH EC/TC REO 670-53-21-799 01 AND REO 670-53-21-799 01.
